- -

Fixed point theorems for cyclic self-maps involving weaker Meir-Keelerfunctions in complete metric spaces and applications

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Fixed point theorems for cyclic self-maps involving weaker Meir-Keelerfunctions in complete metric spaces and applications

Show full item record

Nashine, HK.; Romaguera Bonilla, S. (2013). Fixed point theorems for cyclic self-maps involving weaker Meir-Keelerfunctions in complete metric spaces and applications. Fixed Point Theory and Applications. 2013(224):1-15. doi:10.1186/1687-1812-2013-224

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43733

Files in this item

Item Metadata

Title: Fixed point theorems for cyclic self-maps involving weaker Meir-Keelerfunctions in complete metric spaces and applications
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We obtain fixed point theorems for cyclic self-maps on complete metric spaces involving Meir-Keeler and weaker Meir-Keeler functions, respectively. In this way, we extend several well-known fixed point theorems and, in ...[+]
Subjects: Fixed point , Cyclic map , Weaker Meir-Keeler function , Complete metric space , Integral equation
Copyrigths: Reconocimiento (by)
Source:
Fixed Point Theory and Applications. (issn: 1687-1820 )
DOI: 10.1186/1687-1812-2013-224
Publisher:
SpringerOpen
Publisher version: http://dx.doi.org/10.1186/1687-1812-2013-224
Thanks:
The second author thanks for the support of the Ministry of Economy and Competitiveness of Spain under grant MTM2012-37894-C02-01, and the Universitat Politecnica de Valencia, grant PAID-06-12-SP20120471.
Type: Artículo

References

Kirk WA, Srinavasan PS, Veeramani P: Fixed points for mapping satisfying cyclical contractive conditions. Fixed Point Theory 2003, 4: 79–89.

Banach S: Sur les operations dans les ensembles abstraits et leur application aux equations integerales. Fundam. Math. 1922, 3: 133–181.

Boyd DW, Wong SW: On nonlinear contractions. Proc. Am. Math. Soc. 1969, 20: 458–464. 10.1090/S0002-9939-1969-0239559-9 [+]
Kirk WA, Srinavasan PS, Veeramani P: Fixed points for mapping satisfying cyclical contractive conditions. Fixed Point Theory 2003, 4: 79–89.

Banach S: Sur les operations dans les ensembles abstraits et leur application aux equations integerales. Fundam. Math. 1922, 3: 133–181.

Boyd DW, Wong SW: On nonlinear contractions. Proc. Am. Math. Soc. 1969, 20: 458–464. 10.1090/S0002-9939-1969-0239559-9

Caristi J: Fixed point theorems for mappings satisfying inwardness conditions. Trans. Am. Math. Soc. 1976, 215: 241–251.

Di Bari C, Suzuki T, Vetro C: Best proximity points for cyclic Meir-Keeler contractions. Nonlinear Anal. 2008, 69: 3790–3794. 10.1016/j.na.2007.10.014

Karapinar E: Fixed point theory for cyclic weaker ϕ -contraction. Appl. Math. Lett. 2011, 24: 822–825. 10.1016/j.aml.2010.12.016

Karapinar E, Sadarangani K: Corrigendum to “Fixed point theory for cyclic weaker ϕ -contraction” [Appl. Math. Lett. Vol. 24(6), 822–825.]. Appl. Math. Lett. 2012, 25: 1582–1584. 10.1016/j.aml.2011.11.001

Karapinar E, Sadarangani K:Fixed point theory for cyclic ( ϕ − φ ) -contractions. Fixed Point Theory Appl. 2011., 2011: Article ID 69

Nahsine HK: Cyclic generalized ψ -weakly contractive mappings and fixed point results with applications to integral equations. Nonlinear Anal. 2012, 75: 6160–6169. 10.1016/j.na.2012.06.021

Păcurar M: Fixed point theory for cyclic Berinde operators. Fixed Point Theory 2011, 12: 419–428.

Păcurar M, Rus IA: Fixed point theory for cyclic φ -contractions. Nonlinear Anal. 2010, 72: 2683–2693.

Piatek B: On cyclic Meir-Keeler contractions in metric spaces. Nonlinear Anal. 2011, 74: 35–40. 10.1016/j.na.2010.08.010

Rus IA: Cyclic representations and fixed points. Ann. “Tiberiu Popoviciu” Sem. Funct. Equ. Approx. Convexity 2005, 3: 171–178.

Chen CM: Fixed point theory for the cyclic weaker Meir-Keeler function in complete metric spaces. Fixed Point Theory Appl. 2012., 2012: Article ID 17

Chen CM: Fixed point theorems for cyclic Meir-Keeler type mappings in complete metric spaces. Fixed Point Theory Appl. 2012., 2012: Article ID 41

Meir A, Keeler E: A theorem on contraction mappings. J. Math. Anal. Appl. 1969, 28: 326–329. 10.1016/0022-247X(69)90031-6

Matkowski J: Integrable solutions of functional equations. Diss. Math. 1975, 127: 1–68.

Karapinar E, Romaguera S, Tas K: Fixed points for cyclic orbital generalized contractions on complete metric spaces. Cent. Eur. J. Math. 2013, 11: 552–560. 10.2478/s11533-012-0145-0

De Blasi FS, Myjak J: Sur la porosité des contractions sans point fixed. C. R. Math. Acad. Sci. Paris 1989, 308: 51–54.

Lahiri BK, Das P: Well-posedness and porosity of certain classes of operators. Demonstr. Math. 2005, 38: 170–176.

Popa V: Well-posedness of fixed point problems in orbitally complete metric spaces. Stud. Cercet. ştiinţ. - Univ. Bacău, Ser. Mat. 2006, 16: 209–214. Supplement. Proceedings of ICMI 45, Bacau, Sept. 18–20 (2006)

Popa VV: Well-posedness of fixed point problems in compact metric spaces. Bul. Univ. Petrol-Gaze, Ploiesti, Sec. Mat. Inform. Fiz. 2008, 60: 1–4.

[-]

This item appears in the following Collection(s)

Show full item record